Multiplicity results to a class of variational-hemivariational inequalities
KeywordsElliptic variational-hemivariational inequality, nonsmooth critical point theory, $p$-Laplacian
AbstractThis paper deals with variational-hemivariational inequalities involving the $p$-Laplace operator and a nonlinear Neumann boundary condition. Based on an abstract critical point result, which is developed at the beginning of the paper, it is shown the existence of at least three solutions to such inequalities whereby the cases $p> N$ and $p \leq N$ are treated separately. The applicability of these results is emphasized with suitable examples.
How to Cite
BONANNO, Gabriele and WINKERT, Patrick. Multiplicity results to a class of variational-hemivariational inequalities. Topological Methods in Nonlinear Analysis. Online. 12 April 2016. Vol. 43, no. 2, pp. 493 - 516. [Accessed 9 December 2023].
Number of views and downloads: 0
Number of citations: 0